# SDR 99T64R440EWA

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E STA 261 FLAP WELL RIB CRACKED BELOW NR 4 SPOILER.  CUT OUT CRACK.  TREATED AND PRIMED.  FABRICATED REPAIR DOUBLER AND INSTALLED PER EO NR 99-174 WITH APPROVED 8110-3 DATED 9-21-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
